MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; CROSSVENT 2I VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; CROSSVENT 2I VENTILATOR
Model Number CV-2I+
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer could find nothing wrong with the device, after extensive testing.We believe that the user's oxygen tank running out caused the reported condition.As a precautionary measure, we changed the main circuit board in the ventilator, as that circuit board had already served 8 years in the field in transport.
 
Event or Problem Description
Narration from user of transport ventilator: after 20 minutes on a transport ventilator, 'patient o2 sats dropped.Could not dial in a pip or peep pressure.Could not hear the vent cycling.' patient was then hand-ventilated instead, and there was no injury to the patient.Ventilator was removed from service, and hospital technicians could find nothing wrong.Technicians did notice that one of the supply oxygen tanks taken on the transport was empty.It was suspected that running out of pressurized supply gas may have caused this incident.

Brand Name
BIO-MED DEVICES
Common Device Name
CROSSVENT 2I VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
MDR Report Key5701969
Report Number1218704-2016-00002
Device Sequence Number8363
Product Code CBK
UDI-Device Identifier00813841020805
UDI-Public00813841020805
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K942938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Respiratory Therapist
Device Model NumberCV-2I+
Device Catalogue Number2200IC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2016
Initial Report FDA Received Date06/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1